Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02E03")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2528

  • Page / 102

Export

Selection :

  • and

LACUNARY SERIES IN WEIGHTED HYPERHOLOMORPHIC BP,q(G) SPACESEL-SAYED AHMED, A.Numerical functional analysis and optimization. 2011, Vol 32, Num 1-3, pp 41-58, issn 0163-0563, 18 p.Article

Order of convexity and univalency of general integral operatorFRASIN, B. A.Journal of the Franklin Institute. 2011, Vol 348, Num 6, pp 1013-1019, issn 0016-0032, 7 p.Article

Normal weighted composition operators on the Hardy space H2 (U)BOURDON, Paul S; NARAYAN, Sivaram K.Journal of mathematical analysis and applications. 2010, Vol 367, Num 1, pp 278-286, issn 0022-247X, 9 p.Article

Bounded p-valent Robertson functions defined by using a differential operatorAOUF, M. K.Journal of the Franklin Institute. 2010, Vol 347, Num 10, pp 1927-1941, issn 0016-0032, 15 p.Article

Integral operators on the classes T2,μ and S(α)PESCAR, Virgil; BREAZ, Nicoleta.Journal of the Franklin Institute. 2010, Vol 347, Num 8, pp 1468-1474, issn 0016-0032, 7 p.Article

An extremal problem for harmonic self-mappings of the unit diskGANCZAR, Andrzej.Journal of mathematical analysis and applications. 2007, Vol 329, Num 1, pp 46-50, issn 0022-247X, 5 p.Article

Entire functions that share a polynomial with their derivativesWANE, Jian-Ping.Journal of mathematical analysis and applications. 2006, Vol 320, Num 2, pp 703-717, issn 0022-247X, 15 p.Article

Proof of a conjecture of Pólya on the zeros of successive derivatives of real entire functionsBERGWEILER, Walter; EREMENKO, Alexandre.Acta mathematica. 2006, Vol 197, Num 2, pp 145-166, issn 0001-5962, 22 p.Article

Multiplication and division by inner functions in the space of bloch functionsGIRELA, Daniel; GONZALEZ, Cristobal; PELAEZ, José Angel et al.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 5, pp 1309-1314, issn 0002-9939, 6 p.Article

On meromorphic functions with finite logarithmic orderCHERN, Peter Tien-Yu.Transactions of the American Mathematical Society. 2006, Vol 358, Num 2, pp 473-489, issn 0002-9947, 17 p.Article

The maximum principle for the bergman space and the möbius pseudodistance for the annulusSCHUSTER, Alexander.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 12, pp 3525-3530, issn 0002-9939, 6 p.Article

A refined cos πρ theoremFENTON, P. C.Journal of mathematical analysis and applications. 2005, Vol 311, Num 2, pp 675-682, issn 0022-247X, 8 p.Article

On nearly Abelian polynomial semigroupsXIANTAO WANG; ZHIGANG HUANG.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 1, pp 83-89, issn 0002-9939, 7 p.Article

Kepler's small stellated dodecahedron as a riemann surfaceWEBER, Matthias.Pacific journal of mathematics. 2005, Vol 220, Num 1, pp 167-182, issn 0030-8730, 16 p.Article

On Klein-Schottky groupsHIDALGO, Rubén A; MASKIT, Bernard.Pacific journal of mathematics. 2005, Vol 220, Num 2, pp 313-328, issn 0030-8730, 16 p.Article

Domains of holomorphy of generating functions of pólya frequency sequences of finite orderALZUGARAY, Maria Teresa.Positivity (Dordrecht). 2004, Vol 8, Num 1, pp 89-100, issn 1385-1292, 12 p.Article

Entire functions that have the same fixed points with their first derivativesWANG, Jian-Ping; YI, Hong-Xun.Journal of mathematical analysis and applications. 2004, Vol 290, Num 1, pp 235-246, issn 0022-247X, 12 p.Article

Weighted sharing three values and uniqueness of meromorphic functionsALZAHARY, Thamir C; YI, Hong-Xun.Journal of mathematical analysis and applications. 2004, Vol 295, Num 1, pp 247-257, issn 0022-247X, 11 p.Article

Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equationsSHAW, William T.SIAM review (Print). 2004, Vol 46, Num 4, pp 717-728, issn 0036-1445, 12 p.Article

Mappings of finite distortion: The sharp modulus of continuityKOSKELA, Pekka; ONNINEN, Jani.Transactions of the American Mathematical Society. 2003, Vol 355, Num 5, pp 1905-1920, issn 0002-9947, 16 p.Article

On the order of basic series representing Clifford valued functionsABUL-EZ, M. A; CONSTALES, D.Applied mathematics and computation. 2003, Vol 142, Num 2-3, pp 575-584, issn 0096-3003, 10 p.Article

cosπλ AgainFENTON, P. C.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 6, pp 1875-1880, issn 0002-9939, 6 p.Article

Uniqueness of entire functionsJIANMING CHANG; MINGLIANG FANG.Journal of mathematical analysis and applications. 2003, Vol 288, Num 1, pp 97-111, issn 0022-247X, 15 p.Article

Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalitiesSERRIN, James; HENGHUI ZOU.Acta mathematica. 2002, Vol 189, Num 1, pp 79-142, issn 0001-5962, 64 p.Article

Lower estimate for the integral means spectrum for p = -1KAYUMOV, Ilgiz.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 4, pp 1005-1007, issn 0002-9939Article

  • Page / 102